Optimal Whitening and Decorrelation

Kessy, A; Lewin, A; Strimmer, K; (2018) Optimal Whitening and Decorrelation. The American statistician, 72 (4). pp. 309-314. ISSN 0003-1305 DOI: https://doi.org/10.1080/00031305.2016.1277159

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1080/00031305.2016.1277159

Abstract

Share

Download

Filename: OptimalWhitening and Decorrelation_GREEN AAM.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar